# SDR GTIA020620

- Difficulty date: May 12, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT CARGO STATION 1155 CARGO DOOR ANGLE HAS CORROSION.  ANGLE FOUND TO BE CRACK IN RADIUS.  LOCATED AND DRILLED NEW SUPPORT.  INSTALLED NEW SUPPORT.  (M)
